# SDR YENA2024122601633

- Difficulty date: December 19, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N3102J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55144
- Aircraft time: 7,925 hours, 3,062 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION FOUND ON LWR SKIN SURROUND FWD CARGO DOOR AROUND SCUFF PLATES HOLES 9; (RESOLVED ON W/O: 1335461 TASKCARD: NR-00010) REF AVIANOR WO 102J-3 NR 3014 CORROSION ON LWR SKIN SURROUND FWD CARGO DOOR AROUND SCUFF PLATES HOLES REPAIRED IAW EC NO AC24-1405 AND REO 500-53-21-1013 TEMPORARY REPAIR DVI OF DISCREPANT AREAS PER ANDTP BD500-A-J51-00-90-01QQQ-018A-A AT INTERVALS NOT TO EXCEED 1000 FLIGHT HOURS THIS TEMPORARY REPAIR IS VALID FOR 1000 FLIGHT HOURS FROM TIME OF INCORPORATION OF THIS REO. 11 PLACES OF CORROSION IN TOTAL.
